Show simple item record  

dc.contributor.authorCraig, Ian J.D.
dc.date.accessioned2008-11-18T22:53:49Z
dc.date.available2008-11-18T22:53:49Z
dc.date.issued1995-12
dc.identifier.citationCraig, I.J.D., Fabling, R. B., Henton, S. M. & Rickard, G. J. (1995). An exact solution for steady state magnetic reconnection in three dimensions. The Astrophysical Journal Letters, 445(2), 197- 199.en_US
dc.identifier.urihttps://hdl.handle.net/10289/1384
dc.description.abstractAn exact three-dimensional solution is derived for the steady state magnetic reconnection of incompressible, resistive plasmas. The analysis provides a natural extension of the analytic, two-dimensional reconnection solution of Craig & Henton. The solution shows how advective motions through the separatrix “spine-curve” lead to global current sheets aligned to the separatrix “fan.”en_US
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherInstitute of Physics Publishingen_NZ
dc.relation.urihttp://www.journals.uchicago.edu/doi/abs/10.1086/309822en_US
dc.rightsThis article has been published in the Astrophysical Journal Letters. Copyright 1995 The American Astronomical Society.en_US
dc.subjectMHD-plasmasen_US
dc.titleAn exact solution for steady state magnetic reconnection in three dimensionsen_US
dc.typeJournal Articleen_US
dc.identifier.doi10.1086/309822en_US
dc.relation.isPartOfThe Astrophysical Journal Lettersen_NZ
pubs.begin-page197en_NZ
pubs.elements-id33629
pubs.end-page199en_NZ
pubs.issue2en_NZ
pubs.volume455en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record